# SDR CA060303010

- Difficulty date: March 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Chafed
- Location: Brake
- Part time: 303 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GEAR SWING DURING THE ANNUAL INSPECTION, IT WAS DISCOVERED THAT THE MLG BRAKE HOSES WERE ROUTED SO THAT THEY WERE RUBBING DIRECTLY ON THE TREAD PORTION OF THE TIRES.  THE STRAIGHT BULKHEAD FITTINGS P/N AN832-4D (4 OF) WERE REPLACED WITH 45 DEGREE BULKHEAD FITTINGS AND BRAKE HOSES WERE CHECKED FOR CLEARANCE ON A SUBSEQUENT GEAR SWING WITH NO RUBBING NOTED.  BRAKE SYSTEM WAS BLED.  THE OTHER AIRCRAFT IN THE FLEET WILL BE INSPECTED.
